Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant cobordism and duality
HTML articles powered by AMS MathViewer

by Edward C. Hook PDF
Trans. Amer. Math. Soc. 178 (1973), 241-258 Request permission

Abstract:

We consider equivariant cobordism theory, defined by means of an equivariant Thorn spectrum; in particular, we investigate the relationship between this theory and the more geometric equivariant bordism theory, showing that there is a Poincaré-Lefschetz duality theorem which is valid in this setting.
References
  • Glen E. Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics, No. 34, Springer-Verlag, Berlin-New York, 1967. MR 0214062, DOI 10.1007/BFb0082690
  • T. Brócker and E. C. Hook, Stable equivariant bordism (to appear).
  • R. E. Stong, Unoriented bordism and actions of finite groups, Memoirs of the American Mathematical Society, No. 103, American Mathematical Society, Providence, R.I., 1970. MR 0273645
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85, 55B20
  • Retrieve articles in all journals with MSC: 57D85, 55B20
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 178 (1973), 241-258
  • MSC: Primary 57D85; Secondary 55B20
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0321120-4
  • MathSciNet review: 0321120